# SDR SWAA042484

- Difficulty date: August 26, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 50,214 hours, 46,662 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 65C34670
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT FWD SERVICE DOOR UPPER HINGE FITTING CASTING, CRACKED.  REMOVED AND REPLACED FWD SERVICE DOOR HINGE FITTING PER SRM.
